| Lot Number |
0030819191 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.50 x 48mm synergy xd drug-eluting stent was advanced to treat the lesion.However, upon advancing the catheter through the guide, it was observed that the middle of the shaft broke.Both pieces were retrieved from the patient.The procedure was completed with another of the same device.No patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 2.50 x 48mm stent delivery system, catheter was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination of the hypotube shaft identified a break at 17.5cm distal to the distal end of the strain relief.Multiple hypotube kinks were also noted.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.There was no sign of damage, stretching or lifting of the stent struts.No signs of movement, stent was set between the proximal and distal markerbands.Balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Bumper tip showed no signs of distal tip damage.No other device issues were identified during returned product analysis.
Event or Problem Description